# SDR MWEA00502

- Difficulty date: June 14, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59104653
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CORROSION UNDER LEFT WING JACK POINT PAD.  FABRICATED AND INSTALLED FILLER AND SKIN REPAIR DOUBLER.  (X)
